# SDR A6WA200640388

- Difficulty date: November 19, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 8,560 hours, 7,824 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Part number: 601R313613
- Condition: Unknown
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR DIFFICULT TO LATCH AND UNLATCH.  REMOVED AND REPLACED SERVICE DOOR SEAL IAW 52-41-07.  (K)
